# SDR IXXA10SMN110S

- Difficulty date: November 11, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 102,975 hours, 33,577 cycles
- Engine: Ge CFM562C
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 600
- Part time: 102,975 hours, 33,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND NR 3 MAIN TANK LOWER CTR SPAR CAP AND WEB CRACKED AT STA XRS 168.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA.  PERFORMED NDT INSP.  NO DISCREPANCY FOUND.  FABRICATED STRAP, SHIMS, SPLICES, FILLER, ANGLE, TEE, AND FITTING.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 11/24/10, DWG ED-5291, DATED 11/18/10, SRM 51-1-21, SRM 51-1-20D, NDT SPM PART 06-10-01-001, DWG SR08530005, SRM 51-1-8B, SRM 51-1-20D, SRM 51-1-11, AND SRM 51-3-1.
